# SDR UALA2013022501130

- Difficulty date: February 24, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 56,834 hours, 6,642 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Dirty
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WON`T ARM.  CLEANED DEBRIS FROM DOOR SILL DOOR ARMING, OP CHECKS GOOD.
